# SDR SWAA2022033185730

- Difficulty date: March 21, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 33,836 hours, 15,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT CARGO TRANSITION ANGLE (SHIELD) AT STA 767 - STA 792 DAMAGED. / [01] REMOVED R/H AFT CARGO TRANSITION ANGLE (SHIELD) AT STA 767 - STA 792 .;[02] LOCATED AND DRILLED NEW PART PER SRM 51-40-05.;[03] INSP C/W FOR NEW PART DRILLING.;[04] REMOVED AND REPLACED R/H AFT CARGO TRANSITION ANGLE (SHIELD) AT STA 767 - STA 792 PER SRM 51-40-02;[05] REMOVED AND REPLACED R/H AFT CARGO TRANSITION ANGLE (SHIELD) AT STA 767 - STA 792 PER SRM 51-40-02. INSPECTION C/W.;[06] PARTS UPDATE ONLY;[07] FAULT IS COMPLETE
